question-icon

Hi , I am suffering from IBS and have symptoms

default
Posted on Wed, 30 Jan 2019
Question: Hi ,

I am suffering from IBS and have symptoms like constipation & diarrhea, bloating and abdominal cramping on the lower left abdomen. I have been prescribed Rifagut 400, Nexpro L and vibact for 7 days. Now the symptoms are ok, but now I have a sour taste in mouth and what ever I eat I feel sour. Is it because of any medicines or some thing else. Please respond.
                                                       
doctor
Answered by Dr. Suresh Heijebu (2 hours later)
Brief Answer:
Possible drug induced side effects

Detailed Answer:
Hello Sir

I can certainly understand your concern.

I have worked through your attached query in detail.

The current symptoms of yours are probably related to side effects of the medications which are being taken.

This could probably be drug induced gastritis.

A short course of oral Pantoprazole will help to treat your symptoms.

Post your further questions if any

Thank you
Above answer was peer-reviewed by : Dr. Vaishalee Punj
doctor
Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3659 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi , I am suffering from IBS and have symptoms

Brief Answer: Possible drug induced side effects Detailed Answer: Hello Sir I can certainly understand your concern. I have worked through your attached query in detail. The current symptoms of yours are probably related to side effects of the medications which are being taken. This could probably be drug induced gastritis. A short course of oral Pantoprazole will help to treat your symptoms. Post your further questions if any Thank you